# SDR SWIA201743214

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 35,337 hours, 29,904 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE WARNING AFTER TAKE-OFF. RETURNED TO FIELD.   SERVICED NLG STRUT IAW AMM. OPS CHECK GOOD. PERFORMED MULTIPLE GEAR SWINGS IAW AMM. OPS CHECKED GOOD.
